Title: | Reliable control of nonlinear systems |
Authors: | Liang, YW Liaw, DC Lee, TC 電控工程研究所 Institute of Electrical and Control Engineering |
Keywords: | algebraic Riccati equation;Hamilton-Jacobi inequality;linear-quadratic regulator problem |
Issue Date: | 1-Apr-2000 |
Abstract: | In this paper, we extend Veillette's results (1995) to the study of reliable linear-quadratic regulator problem for nonlinear systems. This is achieved by employing the Hamilton-Jacobi inequality in the nonlinear case instead of algebraic Riccati equation in the linear one. The proposed state-feedback controllers are shown to be able to tolerate the outage of actuators within a prespecified subset of actuators. Both the pain margins of guaranteeing system stability and retaining a performance bound are estimated. |
URI: | http://dx.doi.org/10.1109/9.847106 http://hdl.handle.net/11536/30594 |
ISSN: | 0018-9286 |
DOI: | 10.1109/9.847106 |
Journal: | IEEE TRANSACTIONS ON AUTOMATIC CONTROL |
Volume: | 45 |
Issue: | 4 |
Begin Page: | 706 |
End Page: | 710 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.